Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Corrections to ``Involutions fixing $ \mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''


Authors: Bo Chen and Zhi Lü
Journal: Trans. Amer. Math. Soc. 358 (2006), 5635-5638
MSC (2000): Primary 57R85, 57S17, 55N22, 57R20
Published electronically: July 20, 2006
Original Article: Trans. Amer. Math. Soc. 356 (2004), 1291-1314.
MathSciNet review: 2238930
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57R85, 57S17, 55N22, 57R20

Retrieve articles in all journals with MSC (2000): 57R85, 57S17, 55N22, 57R20


Additional Information

Bo Chen
Affiliation: Institute of Mathematics, School of Mathematical Sciences, Fudan University, Shanghai, 200433, People’s Republic of China
Email: 042018018@fudan.edu.cn

Zhi Lü
Affiliation: Institute of Mathematics, School of Mathematical Sciences, Fudan University, Shanghai, 200433, People’s Republic of China
Email: zlu@fudan.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04299-1
PII: S 0002-9947(06)04299-1
Keywords: Involution, Dold manifold, characteristic class
Received by editor(s): March 14, 2006
Published electronically: July 20, 2006
Additional Notes: This work was supported by grants from NSFC (No. 10371020)
Article copyright: © Copyright 2006 American Mathematical Society